# SDR UIEA2024060700501

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N710GT
- Make and model: Boeing 777F
- Aircraft serial: 67995
- Aircraft time: 1,929 hours, 207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: No Test
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C FLASHLIGHT ON CAPTAIN' S SIDE DOES NOT TEST.( CAPT FLASHLIGHT BATTERY REPLACED IAW AMM 25-60-00. FOUND TEST GOOD.   /  P/N OFF P2-07-0021-002 S/N NSN   /  P/N ON P2-07-0021-002 S/N NSN  )
